Perturbation theorems for convoluted $C$-semigroups and cosine functions
Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010), p. 25 Cet article a éte moissonné depuis la source eLibrary of Mathematical Institute of the Serbian Academy of Sciences and Arts

Voir la notice de l'article

In this paper, we prove several different types of additive perturbation theorems for (local) convoluted $C$-semigroups and cosine functions.
Classification : 47D06 47D60 47D62
Keywords: convoluted $C$-semigroups, convoluted $C$-cosine functions, perturbations
@article{BASS_2010_35_a2,
     author = {M. Kosti\'c},
     title = {Perturbation theorems for convoluted $C$-semigroups and cosine functions},
     journal = {Bulletin de l'Acad\'emie serbe des sciences. Classe des sciences math\'ematiques et naturelles},
     pages = {25 },
     year = {2010},
     volume = {35},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/BASS_2010_35_a2/}
}
TY  - JOUR
AU  - M. Kostić
TI  - Perturbation theorems for convoluted $C$-semigroups and cosine functions
JO  - Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles
PY  - 2010
SP  - 25 
VL  - 35
UR  - http://geodesic.mathdoc.fr/item/BASS_2010_35_a2/
LA  - en
ID  - BASS_2010_35_a2
ER  - 
%0 Journal Article
%A M. Kostić
%T Perturbation theorems for convoluted $C$-semigroups and cosine functions
%J Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles
%D 2010
%P 25 
%V 35
%U http://geodesic.mathdoc.fr/item/BASS_2010_35_a2/
%G en
%F BASS_2010_35_a2
M. Kostić. Perturbation theorems for convoluted $C$-semigroups and cosine functions. Bulletin de l'Académie serbe des sciences. Classe des sciences mathématiques et naturelles, Tome 35 (2010), p. 25 . http://geodesic.mathdoc.fr/item/BASS_2010_35_a2/